# SDR CALA2021110802062

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: D531146100200
- Condition: Corroded
- Location: Fr14-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038), FWD PASSENGER CABIN FLOOR, MAIN STRUCTURE, FRO M FR14 TO FR20, BTW Y-254 AND Y254, STRUCTURE WITH CORROSION (2 PLACES) DOT 88-009() REMOVED AND REPLACED SEAT TRACK P/N: D5311146100200 AT FWD CABIN FLOOR Y-254, FR12-FR24 IAW SRM 51-42-11. SEE FORM 44-0008 ATTAC HED. EMP# V934340 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0016830
